# SDR 2007UALA02397

- Difficulty date: July 3, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 33,469 hours, 4,311 cycles
- Engine: Pwa PW4056
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Thermostat
- Condition: Loose
- Location: R3 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

WINDOW 3R HEAT FAIL MESSAGE PRESENT IN FAULT HISTORY FOR LAST SEVERAL LEGS.    [07-27-07]   FOUND NR 3R WINDOW THERMOSTAT LOOSE.  RESECURED AND CHECKS OK FOR SERVICE.
